Journal of the Mathematical Society of Japan

Groups of projective transformations and groups of conformal transformations.

Shigeru ISHIHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 9, Number 2 (1957), 195-227.

Dates
First available: 18 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1261154043

Digital Object Identifier
doi:10.2969/jmsj/00920195

Mathematical Reviews number (MathSciNet)
MR0093791

Zentralblatt MATH identifier
0080.37401

Subjects
Primary: 53.00

Citation

ISHIHARA, Shigeru. Groups of projective transformations and groups of conformal transformations. Journal of the Mathematical Society of Japan 9 (1957), no. 2, 195--227. doi:10.2969/jmsj/00920195. http://projecteuclid.org/euclid.jmsj/1261154043.


Export citation